Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 361, Number 7
HTML articles powered by AMS MathViewer

The lower central and derived series of the braid groups of the sphere
Daciberg Lima Gonçalves and John Guaschi PDF
Trans. Amer. Math. Soc. 361 (2009), 3375-3399
Algebraic entropy for Abelian groups
Dikran Dikranjan, Brendan Goldsmith, Luigi Salce and Paolo Zanardo PDF
Trans. Amer. Math. Soc. 361 (2009), 3401-3434
Automorphisms of the lattice of equational theories of commutative semigroups
Mariusz Grech PDF
Trans. Amer. Math. Soc. 361 (2009), 3435-3462
Prescribing curvatures on three dimensional Riemannian manifolds with boundaries
Lei Zhang PDF
Trans. Amer. Math. Soc. 361 (2009), 3463-3481
Asymptotics for rank partition functions
Kathrin Bringmann PDF
Trans. Amer. Math. Soc. 361 (2009), 3483-3500
Supercharacter formulas for pattern groups
Persi Diaconis and Nathaniel Thiem PDF
Trans. Amer. Math. Soc. 361 (2009), 3501-3533
Classification of weighted dual graphs with only complete intersection singularities structures
Fan Chung, Yi-Jing Xu and Stephen S.-T. Yau PDF
Trans. Amer. Math. Soc. 361 (2009), 3535-3596
Generic groups acting on regular trees
Miklós Abért and Yair Glasner PDF
Trans. Amer. Math. Soc. 361 (2009), 3597-3610
Frobenius-Schur indicators for subgroups and the Drinfel’d double of Weyl groups
Robert Guralnick and Susan Montgomery PDF
Trans. Amer. Math. Soc. 361 (2009), 3611-3632
Reconstruction of path algebras from their posets of tilting modules
Dieter Happel and Luise Unger PDF
Trans. Amer. Math. Soc. 361 (2009), 3633-3660
Universal deformation rings and dihedral defect groups
Frauke M. Bleher PDF
Trans. Amer. Math. Soc. 361 (2009), 3661-3705
Quasi-Anosov diffeomorphisms of 3-manifolds
T. Fisher and M. Rodriguez Hertz PDF
Trans. Amer. Math. Soc. 361 (2009), 3707-3720
Coisotropic embeddings in Poisson manifolds
A. S. Cattaneo and M. Zambon PDF
Trans. Amer. Math. Soc. 361 (2009), 3721-3746
Stable functions and common stabilizations of Heegaard splittings
Jesse Johnson PDF
Trans. Amer. Math. Soc. 361 (2009), 3747-3765
On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions
Yik-Man Chiang and Shao-Ji Feng PDF
Trans. Amer. Math. Soc. 361 (2009), 3767-3791
A priori estimates of positive solutions for sublinear elliptic equations
Ryuji Kajikiya PDF
Trans. Amer. Math. Soc. 361 (2009), 3793-3815
Weakly holomorphic modular forms of half-integral weight with nonvanishing constant terms modulo $\ell$
D. Choi PDF
Trans. Amer. Math. Soc. 361 (2009), 3817-3828
Weighted Sobolev spaces and embedding theorems
V. Gol’dshtein and A. Ukhlov PDF
Trans. Amer. Math. Soc. 361 (2009), 3829-3850
The Cox ring of $\overline {M}_{0,6}$
Ana-Maria Castravet PDF
Trans. Amer. Math. Soc. 361 (2009), 3851-3878
Invariant Yang-Mills connections over non-reductive pseudo-Riemannian homogeneous spaces
Dennis The PDF
Trans. Amer. Math. Soc. 361 (2009), 3879-3914
Brownian subordinators and fractional Cauchy problems
Boris Baeumer, Mark M. Meerschaert and Erkan Nane PDF
Trans. Amer. Math. Soc. 361 (2009), 3915-3930
Degenerations of rationally connected varieties
Amit Hogadi and Chenyang Xu PDF
Trans. Amer. Math. Soc. 361 (2009), 3931-3949
Erratum to “Sampling in Paley-Wiener spaces on combinatorial graphs”
Isaac Pesenson PDF
Trans. Amer. Math. Soc. 361 (2009), 3951-3951